# SDR ASAA2019102731160

- Difficulty date: October 27, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,554 hours, 10,045 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005909
- Condition: Failed
- Location: Right
- Part time: 34,558 hours, 10,047 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"SINGLE FMC OPS" APPEARED IN SCRATCHPAD FOLLOWED BY: "MAP" & "VTK" ON FO FLIGHT INSTRUMENTS (SELECTED FMC ON LEFT TO RESUME SINGLE FMC OPERATION). GROUNDED - YES. REMOVED AND REPLACED RIGHT FMCS COMPUTER IAW B737-800 AMM 34-61-02/401. FMCS OPS TESTED NORMAL.
